# SDR DHL200080301

- Difficulty date: May 18, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- Engine: Ge CFM562C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3 & 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AT FLT LEVEL 390 AT LEVEL OFF, NR 3 ENG FAILED, LESS THAN 2 MINS LATER NR 4 ENG FAILED.  ALL ENG PARAMETERS PRIOR TO ENG FAIL WERE NORMAL.  ENG''S RESTARTED BELOW F/L 220 AND PERFORMED NORMALLY.  REMOVED AND REPLACED FUEL FILTERS ON ENG 3 AND 4 AS PRECAUTION, NO FAULT FOUND.  INSPECTED SPECIFIC GRAVITY SETTINGS, CHIP DETECTERS AND C D P TUBES, ALL CHK OK.  SUPED TANKS NO WATER FOUND.  PERFORMED HIGH PWR RUN UP WITH BOOST PUMPS OFF, CHKD OK PER M/M 71-00-00.
